ISMP
ISMP
Home Support ISMP Newsletters Webinars Report Errors Educational Store Consulting FAQ Tools About Us Contact Us
ISMP
ISMP
ISMP Facebook
Site Search by PicoSearch. Help

The following are excerpts from the newsletter

 

September 11, 1996

September 16, 1996

Special Error Prevention Advisory

September 25, 1996

  • New Strategies required to prevent esmolol related accidental deaths
  • Avioiding metformin induce lactic acidosis
  • Ongoing chemotherapy errors: System failures that compromise patient safety
  • More Camptosar (irinotecan) errors
  • Say no no to "cc"
  • Safety Briefs
    • Denver hospital reviewing drug control procedures
    • Lodine confused with iodide
    • Estratest HS and Estratest have different dosing schedules
    • PreCare® Caplets mistaken for Precose®

subscribe now

Resources
Acute Care Main Page
Current Issue
Past Issues
Highlighted articles
Survey Results
Action Agendas - Free CEs
Special Error Alerts
Subscribe
Newsletter Editions
Acute Care
Community/Ambulatory
Nursing
Long Term Care
Consumer
Home | Contact UsEmployment  | Legal Notices | Privacy Policy | Help Support ISMP
Med-ERRS Med-ERRS | MSOMedication Safety Officer Society | Consumer Medication SafetyFor consumers
 ISMP Canada ISMP Canada | ISMP Spain ISMP Spain | ISMP Brasil ISMP Brasil | International Group | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2014 Institute for Safe Medication Practices. All rights reserved

 
ISMP
ISMP